Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Are there any side effects of taking Instaflex?

User rating for this question
Very Good
Answered by

Pediatrician, Pulmonology
Practicing since : 2002
Answered : 214 Questions
I am presently taking Instaflex and am wondering if there are any XXXXXXX side effects. I have atrial fib and have had kidney stones as well as an prostetectomy.
Posted Sun, 19 Jan 2014 in Medicines and Side Effects
Answered by Dr. Sonila Borici 2 hours later
Brief Answer: Please indicate the type of Instaflex you take... Detailed Answer: Hi, You are saying to be taking Instaflex. Could you please indicate the type of Instaflex supplement you are taking (joint, muscle or multivitamin)? That could help me assist you further. If you are referring to the joint support supplement, it contains the natural extract of certain plants that are known for their effect in supporting joint and bones. Usually, such supplements would not have any XXXXXXX side effects to your heart and kidney. However, if you notice anything unusual, I'd strongly suggest to stop taking it and consult your physician for further evaluation. Looking forward to kindly have the requested data! Dr.Sonila
Above answer was peer-reviewed by
Follow-up: Are there any side effects of taking Instaflex? 30 hours later
I am taking Instaflex -Joint Support
Answered by Dr. Sonila Borici 21 hours later
Brief Answer: please follow the suggestions below.. Detailed Answer: Hi again Thank you for specifying your medicine. Usually side effect of Instaflex -Joint are related with gastrointestinal problems and reaction problems. It may be safely used in patient like you, but if you noticed anything unusual, stop using it and consult your physician. If you have other concerns , feel free and ask me Dr.Sonila
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor